Publication
Title
On equivalence of fractional factorial designs based on singular value decomposition
Author
Abstract
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0378-3758
Volume/pages
143:11(2013), p. 1950-1953
ISI
000324790500013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.11.2013
Last edited 29.06.2018
To cite this reference